# SDR 2002F00185

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOUND CARGO SMOKE DETECTOR LIGHT ILLUMINATED DURING CLIMB OUT FROM MDT.  AIRCRAFT RETURNED TO MDT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
